Citations of

William Y.C. Chen and Jiuqiang Liu, Set Systems with L-intersections modulo a Prime Number, J. Combin. Theory Ser. A 116 (1) (2009) 120-131.

  1. J. Liu and J.Q. Liu, Set systems with cross -intersection and k-wise -intersecting families. Discrete Math. 309(2009) 5920--5925.

  2. J.Q. Liu and X.D. Liu, Cross -intersecting families on set systems, Discrete Math. 310(2010) 720--726.

  3. J.Q.Liu and W.B. Yang, Set systems with restricted k-wise l-intersections modulo a prime number, European J. Combin. 36(2014) 707--719.

  4. F. Moazami and N.Soltankhah, On the Biclique cover of the complete graph, arXiv:1301--4790.

back to homepage